# SDR RAIA201712280001

- Difficulty date: December 28, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 39,641 hours, 24,013 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU FIRE EICAS MESSAGE. INSPECTED APU, NO INDICTION OF FIRE.  INSPECTED APU FIRE LOOP, NO DEFECT NOTED. PERFORMED FIRE SYSTEM TEST. OPS CHECK GOOD, TEST PASSED. RAN APU FOR 1 HOUR CONTNUOUSLY WITH BOTH PACKS ON. NO DEFECT NOTED.
